# SDR SWIA202265424

- Difficulty date: March 15, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 44,406 hours, 38,428 cycles
- System (JASC): 5241 · Galley Doors
- Part: None
- Part number: 601R384372
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER FWD PAN REQUIRES REPLACEMENT.     (C-CHECK RO 4/20/2022)    REMOVED AND REPLACED SERVICE DOOR LOWER FWD PAN IAW REO 601R-52-41-482 REV -- DATED 2022-03-15. COMPLETED MAJOR REPAIR TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE NOTED
